COVIDIEN NANOCROSS 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Back to Search Results |
| Model Number |
AB14W025210150 |
| Medical Device Problem Codes |
Inflation Problem (1310); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A physician was attempting to use a nanocross elite pta balloon for the treatment of a 200mm lesion with chronic total occlusion in the distal region of the popliteal artery.A 4fr sheath and a 0.014 guidewire was used.The device was prepped as per the ifu with no issues identified.The balloon was inflated using a insufflator at the atm that is indicated on the box by ifu.It was reported the balloon did not inflate, the balloon was deflated and removed without any damage to the patient.When it was removed it was noted the blue plastic of the balloon was detached, detachment occurred in the vessel and the detached component was removed.No detached parts remain in the patient.The device did not pass through a previously deployed stent.No resistance was encountered.No patient injury reported for this event.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Image analysis the customer returned three images.Image 1 shows a device with the balloon detached at the balloon bond.The inner is stretched and kinked.Image 2 shows some bunching on the balloon.Image 3 shows a label.The label shows that the device is a nanocross elite product analysis: the device was returned with the balloon detached at the balloon bond, the inner stretched and the balloon in a pre-inflated state with slight bunching on the proximal end.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.